# SDR SWAA2022100678879

- Difficulty date: September 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141A550519
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 344 BTW RBL 1 TO LBL 1 AND WL 208.1 AT FWD GALLEY AREA 2022-486057 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23.;[03] TOOL USED: DIGITAL CALIPER; P/N:500-197-30; S/N:B20189526; DUE DATE: 30-NOV-22.;[04] TOOL USED:P/N FPK-PRO-104 S/N PRO-3447 CAL DUE DATE:27 JUN 23;[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 344 BTW RBL 7 TO LBL 7 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFF BELOW;[06] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 344 BTW RBL 7 TO LBL 7 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII
